| Model Number |
CNW0T4 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, the surgeon noticed loading error and the lens cracked during insertion.The procedure was completed with a new lens.There was patient contact.Additional information has been requested.